# SDR ABXA010212

- Difficulty date: April 30, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 53,100 hours, 50,541 cycles
- Engine: Pwa JT8D15
- Engine time: 33,143 hours, 37,847 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE RIGHT ENGINE (NR 2) EXPERIENCED AN UNCOMMANDED SHUT DOWN DURING THE LANDING FLARE.  MAINTENANCE COMPLETED VISUAL INSPECTIONS OF THE INTAKE AND EXHAUST.  NO DEFECTS WERE NOTED.  THE RIGHT ENGINE FUEL FILTER WAS REPLACED AS A PRECAUTION.  NO DEFECTS WERE NOTED WITH THE REMOVED FILTER.  THE MOISTURE TRAP WAS INSPECTED AND DRAINED, AND THE PS4 LINE WAS INSPECTED.  NO DEFECTS WERE NOTED.  MAINTENANCE SUMPED THE FUEL TANKS AND COMPLETED PROCEDURES FOR ENGINE FLAME-OUT PER PRATT AND WHITNEY JT8D MM.  GROUND ENGINE RUNS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
